Existence of Zeros via Disconnectedness
Journal of convex analysis, Tome 2 (1995) no. 1-2, pp. 287-29
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1995_2_1-2_a18,
author = {B. Ricceri},
title = {Existence of {Zeros} via {Disconnectedness}},
journal = {Journal of convex analysis},
pages = {287--29},
year = {1995},
volume = {2},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/JCA_1995_2_1-2_a18/}
}
B. Ricceri. Existence of Zeros via Disconnectedness. Journal of convex analysis, Tome 2 (1995) no. 1-2, pp. 287-29. http://geodesic.mathdoc.fr/item/JCA_1995_2_1-2_a18/